# SDR HNAA2019012100020

- Difficulty date: January 18, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 43,437 hours, 39,684 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  640  36-20  1858973  18JAN19  PHL  CLOSE BLEED 1 OVERTEMP WARNING MESSAGE DISPLAYED WHEN ICING ENCOUNTERED. HISTORY: 07,17JAN FACT  19JAN19  18:21  PHL R&R FAN AIR THERMOSTAT, REF LP 1858982.
